# SDR QXEA2009012300032

- Difficulty date: January 19, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 25,182 hours, 36,507 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: JV5
- Condition: Contaminated
- Location: Condition Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SEA - NR 1 ENGINE FAILED TO ACCELERATE ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  UPON INSPECTION FOUND MAX AND MIN POSITION ON THE CONDITION LEVERS SWITCHES BELOW THE COCKPIT FLOOR STICKY.  CLEANED AND LUBED SWITCH, GROUND RAN ENGINES AT TAKEOFF POWER FOR 3 MINS NO DEFECTS FOUND IAW AMM TASK 71-00-00-700-804 ALL EXCEPT STEPS (10 AND 11) OF PARA 3.  RETURNED TO SERVICE, NO PARTS REPLACED.
